# SDR AALA982013

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 19R STATION 720D PLUS 13 INCHES THROUGH 720D PLUS 14 INCHES HAS DOUBLE DRILLED HOLE.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 PAGE 4E.  (M)
